# SDR DHL2003807522

- Difficulty date: October 14, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD L/E STUB WING DOUBLER CRACKED AT STA XOLDO 67.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1A FIG 2.  REMOVED CRACKED DOUBLER IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  FABRICATED DOUBLER (7075-T6AL 0.125) IAW SRM 57-2-1A FIG 2.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON  FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW DOUBLER IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
